# SDR AALA20130502009

- Difficulty date: April 30, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 45,357 hours, 5,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 11D ESCAPE PATH LIGHT MISSING FORWARD LENS.  REPLACED FORWARD LENS FOR ROW 11D ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
